Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is this thickness in the back of my throat that appears only during night time ?

for two nights ive had thickness in the back of my throat . it eases off during the day the only thing ive eaten thats been a bit different than usual is silverbeat from the garden. i am a female my age is 57 and im psoriasis sufferer and im allergic to serenace.
Asked On : Sat, 26 Mar 2011
Answers:  2 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seems that this is allergy to silver beat you took.
Take antihistamine like cetrizine or levo cetrizine.
ok and bye.
Answered: Wed, 20 Jul 2011
I find this answer helpful
  Anonymous's Response
Dear Sally

Do you have any throat problem like cough, irritation in throat, pain or diffcilt during swallowing if any of these problem you have consult ENT specialist get your throat examined. If you dont have any problem just do warm salt water gargle. and stop worrying

bye take care
Answered: Wed, 20 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor